# SDR USAA001797

- Difficulty date: October 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 2 INCHES, STATION 957 FORWARD LOWER CORNER AFT RIGHT SERVICE DOOR CUTOUT.  INSTALLED 3 DOUBLERS AND FILLERS PER SRM 53-30-3.  (M)
